Equidecomposability, volume formulae and orthospectra

Hidetoshi Masai, Greg McShane

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Bridgeman-Kahn and Calegari derived formulae for the volumes of compact hyperbolic n-manifolds with totally geodesic boundary in terms of the orthospectrum. Their methods are apparently different from each other, and involve computing the volume of different subspaces of unit tangent bundle of hyperbolic n-space. In this paper, we show that the two volume formulae coincide. We also derive a closed form of the formula in dimension 3.

Original languageEnglish
Pages (from-to)3135-3152
Number of pages18
JournalAlgebraic and Geometric Topology
Volume13
Issue number6
DOIs
Publication statusPublished - 2013 Sep 11

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Equidecomposability, volume formulae and orthospectra'. Together they form a unique fingerprint.

Cite this